# SDR AALA201711169014

- Difficulty date: November 14, 2017
- Submitted: November 19, 2017
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 65,181 hours, 8,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT THE R2 DOOR JUMPSEAT IS FLASHING RED.  REMOVED AND REPLACED FLASHLIGHT BATTERY.  OPERATIONAL CHECK GOOD.
